# SDR 08FDEA02094

- Difficulty date: June 2, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB710812
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PANEL NR 487 HR IS CHAFED AT THE INNER SURFACE.  BLENDED CHAFED AREA AND FOUND TO BE OUT OF LIMITS REF DC/MD-10 SRM 54-00-01; VOL I.  FABRICATED A NEW PANEL REF DAC DWG NR AUB7108;  REV J.  ALODINED AND PRIMED REF DC/MD-10 SRM 51-21-01; VOL II.  INSTALLED THE SEALS REF DC/MD-10 SRM 51-31-01;  VOL II.   PARTS MARKED REF FEDEX GMM 7-0-1000.
